# SDR MALA060030

- Difficulty date: January 26, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340B450
- Aircraft time: 16,600 hours, 18,284 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT HAND ESSENTIAL BUSS C/B POPPED IN FLIGHT.  AIR RETURN TO MSP.  INSPECTED BOLT SELECTOR SWITCH AND CBS9.  NO DEFECTS FOUND.  RESET CB UNABLE TO DUPLICATED PROBLEM.
